Free Access
RAIRO. Anal. numér.
Volume 16, Number 2, 1982
Page(s) 113 - 128
Published online 31 January 2017
  1. H. HAN, The infinite element method for eigenvalue problems. Tech TR-80-70, MD80-80-HH, October 1980. Department of Mathematics, University of Maryland.
  2. L. A. YING, The infinite similar element method for calculating stress intensity factors. Scientia Sinica, 21, 1978, 19-43. [MR: 495569] [Zbl: 0378.73075]
  3. H. HAN and L. A. YING, An iterative method in the infinite element. Mathematicae Numericae Sinica, 1, 1979, 91-99. [MR: 656882] [Zbl: 0451.65082]
  4. V. A. KONDRAT'EV, Boundary problems for elliptic equations with conical or angular points. Trans Moscow Math Soc, 16, 1967, 227-313. [MR: 226187] [Zbl: 0194.13405]
  5. L. A. YING, On the convergence of infinite similar element method. Acta Mathematicae Applagatae Sinica, 2, 1979, 149-166 [MR: 549044]
  6. J. H. BRAMBLE and J.E OSBORN, Rate of convergence estimates for non-self-adjoint eigenvalue approximations. Math Comp, 27, 1973, 525-549. [MR: 366029] [Zbl: 0305.65064]
  7. R. A. ADAMS, Sobolev spaces. New York, Academic Press, 1975. [MR: 450957] [Zbl: 0314.46030]
  8. H. HAN, The numerical solutions of interface problems by infinite element method. Tech TR-80-7, MD80-7-HH, February 1980. Departement of Mathematics, University of Maryland. [Zbl: 0478.73051]
  9. P. DESTUYNDER and M DJAOUA, Estimation de l'erreur sur le coefficient de la singularite de la solution d'un problème elliptique sur un ouvert avec coin. R.A.I.R.O. Analyse Numerique/Numberical Analysis, Vol. 14, n° 3, 1980, pp. 239 à 248. [EuDML: 193360] [MR: 592752] [Zbl: 0456.65062]
  10. I. BABUSKA,R. B. KELLOGG and J. PITKARANTA, Direct and inverse error estimates for finite elements with mesh refinements. Numer Math, 33, 1979, 447-471. [EuDML: 132654] [MR: 553353] [Zbl: 0423.65057]
  11. R. W. THATCHER, The use of infinite grid refinements at singularities in the solution of Laplace's equation. Numer Math. 25, 1976, 163-178. [EuDML: 132371] [MR: 400748] [Zbl: 0299.65061]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you